# SDR CA000301044

- Difficulty date: February 14, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 24,781 hours
- Engine: Lyc ALF502R5
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Transmitter
- Part number: D40014MOD01
- Condition: Failed
- Location: Data Recorder
- Component: Data Recorders
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL CALIBRATION AND TESTING, FOUND THAT FIVE POSITION TRANSMITTERS WERE FAULTY.  IT IS NOTED THAT THE COMPONENTS HAD VERY LITTLE TIME ON THEM.
